Translator Disclaimer
October 2008 Brownian moving averages have conditional full support
Alexander Cherny
Ann. Appl. Probab. 18(5): 1825-1830 (October 2008). DOI: 10.1214/07-AAP502

Abstract

We prove that any Brownian moving average

Xt=−∞t (f(st)−f(s)) dBs, t≥0,

satisfies the conditional full support condition introduced by Guasoni, Rásonyi and Schachermayer [Ann. Appl. Probab. 18 (2008) 491–520].

Citation

Download Citation

Alexander Cherny. "Brownian moving averages have conditional full support." Ann. Appl. Probab. 18 (5) 1825 - 1830, October 2008. https://doi.org/10.1214/07-AAP502

Information

Published: October 2008
First available in Project Euclid: 30 October 2008

zbMATH: 1151.91490
MathSciNet: MR2432181
Digital Object Identifier: 10.1214/07-AAP502

Subjects:
Primary: 91B28
Secondary: 60G15

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.18 • No. 5 • October 2008
Back to Top